RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1977, Volume 13, Number 9, Pages 1658–1666 (Mi de3179)  

Partial Differential Equations

Solution of a problem of a longitudinal shock along an inhomogeneous viscoelastically relaxing rod

V. A. Dobrushkin

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (761 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946.9
Received: 30.12.1974

Citation: V. A. Dobrushkin, “Solution of a problem of a longitudinal shock along an inhomogeneous viscoelastically relaxing rod”, Differ. Uravn., 13:9 (1977), 1658–1666

Citation in format AMSBIB
\Bibitem{Dob77}
\by V.~A.~Dobrushkin
\paper Solution of a problem of a longitudinal shock along an inhomogeneous viscoelastically relaxing rod
\jour Differ. Uravn.
\yr 1977
\vol 13
\issue 9
\pages 1658--1666
\mathnet{http://mi.mathnet.ru/de3179}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=668040}
\zmath{https://zbmath.org/?q=an:0376.35007}


Linking options:
  • http://mi.mathnet.ru/eng/de3179
  • http://mi.mathnet.ru/eng/de/v13/i9/p1658

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019